# SDR 2005F00020

- Difficulty date: February 3, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: USP1514J4S
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION, GREEN PUMP LOW PRESSURE AND LOW LEVEL LIGHTS ILLUMINATED.  USED EMERGENCY GEAR EXTENSION SYSTEM.  REPLACED SWIVEL FITTING AT LEFT GEAR ASSEMBLY.  (M)
